Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey, I just got off my Accutane a while back.. I really don't think that my acne was that bad before, but I guess it was bad enough

Anyways once the acne started to go away while on acutane it was leaving behind some red marks and shallow scars. I still have those effects after stopping accutane a few days ago. Also my face started to get pretty red while on accutane, and it still is.

So I was wondering if there was anyone else who has experienced this. And do the red marks, scars, and redness go away? Because I hate that crap.

Thanks dude. eusa_wall.gif

Share this post


Link to post
Share on other sites

You need to wait at least 6 months to a year after taking Accutane before treating your scars. Just wanted you to be aware.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×